# SDR HNAA9891746

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 75
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39671
- Condition: Leaking
- Location: Nr 1 Nacelle
- Part time: 16,336 hours
- Component: Hydroaire
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CRW/CLT - FLT 3342 - DURING DESCENT, NR 1 HYDRAULIC ISOLATE AND ROLL SPOILER INBD HYDRAULIC CAUTION LIGHTS ILLUMINATED WITH REDUCED NR 1 HYDRAULIC SYSTEM QUANTITY.  PERFORMED ZERO FLAP LANDING WITH NO NORMAL WHEEL BRAKES.  REMOVED AND REPLACED NR 1 ANTI-SKID CONTROL VALVE.  LEAK AND OPS CHECK GOOD.  (X)
